# SDR 2017FA0000196

- Difficulty date: May 8, 2017
- Submitted: May 22, 2017
- Operation: General aviation
- Aircraft: N171B
- Make and model: Scwzer G164A
- Aircraft serial: C21
- Aircraft time: 7,162 hours
- Engine: Garrtt TPE3311
- Propeller: Hartzl HCB4TN5
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0784461
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE BLEW DURING TAKEOFF CAUSING AIRCRAFT TO VEER TO THE RIGHT OF THE RUNWAY.  AIRCRAFT HIT A DITCH, AND LEFT WING STRUCK BURM RUPTURING FUEL TANK.  AIRCAFT CAUGHT FIRE AND WAS DESTROYED.
